# SDR AALA202009099017

- Difficulty date: September 8, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 20,522 hours, 7,982 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FORWARD PANEL SHOWS DOOR 4R LOW PRESSURE, PRESSURE READS NORMAL. INSPECTION OF 4R DOOR ASSIST BOTTLE PRESSURE SHOWING AT MINIMUM PRESSURE. SERVICED 4R DOOR ASSIST/DAMPENING BOTTLE AS REQUIRED PER AMM 52-10-00-614-001-A.
